# SDR SIMA20180321002

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 718 hours, 490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT GALLEY INOP. FOUND AFT GALLEY  EMERGENCY FLASHLIGHT TO BE INOP. R&R AFT GALLEY FLASHLIGHT ASSY IAW AMM 33-51-01. OPS CHECK GOOD.
